# SDR DALA2022042502882

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 85,624 hours, 38,856 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 CRACKS WERE FOUND AT VARIOUS HOLE POSITIONS IN THE JUNCTION BETWEEN THE FLOOR BEAMS AND VERTICAL STIFFENERS AT Y-765,HOLES 1,2; Y-254,HOLES 1,2; Y254, HOLES 1,2; Y765, HOLES 1,2. CORRECTIVE ACTION: COMPLIED WITH SECTION II OF ERA 597663-14AD. (2208367)
